# SDR 95ZZZX5138

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37AA
- Make and model: Cessna T210N
- Aircraft serial: 21062989
- Engine: Cont TSIO520R
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6220
- Condition: Burned
- Location: Engine
- Part time: 348 hours
- Component: Slick
- Stage of operation: NR
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

MAGNETO LOOKED LIKE NEW FROM OUTSIDE.  WHEN REMOVED ALL COMPONENTS INSIDE WERE BURNED UP.  NO ROTOR AND ONLY 3 TOWERS OF DISTRIBUTOR WERE LEFT.  MAGNETO WAS BURNED UP VERY FAST AND VERY HOT.  DESTROYED HALF OF THE HARNESS CONNECTION (PLATE).
